# SDR CALA2023063002109

- Difficulty date: June 16, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 87,665 hours, 34,939 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Door 2r
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SHOWS DISARMED AT FL360 PERFORMED OPS CHK OF DOOR SLIDE HANDLE AND ARMING LIGHT ON ECAM REQUEST MEL 2560T. DEFERRED SLIDE INDICATION FOR DOOR 2R PER MEL. AND FOUND TO BE OK ON THE GROUND. DUE TO PREVIOUS HISTORY DISPATCH DESK: 28   NAME: AS  DATE: 16-JUN-23- NOC, DESK: 320  NAME: TM   DATE: 16-JUN-23- TOMC APPROVED. DOOR 2R SLIDE INDICATION INOP ADJUSTED AFT PASSENGER/CREW DOOR 2R PROXIMITY SWITCH FOR SLIDE INDICATION AND PERFORMED OPS CHECK. REF. 52-73-11.
